Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 238, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 21, 2016, 1:00 AM CDT for Steele County, Minnesota. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2016, 1:00 AM CDT (06:00 UTC)
- Expired
- Sep 21, 2016, 1:30 AM CDT
- In force
- 30 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Steele County, MN
The radar
The Minneapolis radar (KMPX), 108 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 20, 9:34 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1882 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 662 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
708
WUUS53 KMPX 210600
SVRMPX
MNC147-210630-
/O.NEW.KMPX.SV.W.0238.160921T0600Z-160921T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
100 AM CDT WED SEP 21 2016
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN STEELE COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 130 AM CDT
* AT 100 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STEELE
CENTER...OR 9 MILES SOUTH OF OWATONNA...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BLOOMING PRAIRIE AROUND 115 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BIXBY
AND STEELE CENTER.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 26 AND 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4386 9335 4402 9330 4402 9305 4385 9305
4384 9323
TIME...MOT...LOC 0600Z 278DEG 30KT 4395 9319
HAIL...1.25IN
WIND...60MPH
$$
SPD2 follow-up statements
074
WWUS53 KMPX 210613
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
113 AM CDT WED SEP 21 2016
MNC147-210630-
/O.CON.KMPX.SV.W.0238.000000T0000Z-160921T0630Z/
STEELE MN-
113 AM CDT WED SEP 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHEASTERN STEELE COUNTY...
AT 113 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BIXBY...OR 11
MILES SOUTHWEST OF DODGE CENTER...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN STEELE COUNTY...INCLUDING THE FOLLOWING LOCATIONS: BIXBY
AND STEELE CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4386 9321 4402 9318 4402 9305 4385 9305
TIME...MOT...LOC 0613Z 278DEG 30KT 4393 9303
HAIL...1.25IN
WIND...60MPH
$$
SPD714
WWUS53 KMPX 210629
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
129 AM CDT WED SEP 21 2016
MNC147-210639-
/O.EXP.KMPX.SV.W.0238.000000T0000Z-160921T0630Z/
STEELE MN-
129 AM CDT WED SEP 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEELE COUNTY
WILL EXPIRE AT 130 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL MINNESOTA.
LAT...LON 4386 9321 4402 9318 4402 9305 4385 9305
TIME...MOT...LOC 0628Z 278DEG 30KT 4393 9303
$$
SPDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 11:26 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Sep 20, 11:26 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1126 PM CDT TUE SEP 20 2016
.SHORT TERM...(This evening through Wednesday)
Issued at 330 PM CDT Tue Sep 20 2016
The short term forecast revolved around convection both tonight
along the MN/WI border, and also Wednesday and Wednesday night.
Flooding is the main concern. Considering the forecast analogs which
continue to show Sept 22 2010 as a top match, there is potential for
high end significant flooding, which is discussed further in the
Hydrology section of the AFD.
From a meteorology perspective, folks in north central IA are
enjoying a warm fall day with temperatures in the mid 80s and
dewpoints in the 40s, which does not exactly support heavy rain and
flooding. However just to the west low to mid 70 dewpoints are in
place along the Missouri River, and this plume of low level moisture
will be a key ingredient for heavy rain. Another key is the frontal
boundary that will stall out across the region, and allow for
repeated rounds of convection. Lastly, the tropopause height on the
Bufkit soundings exceed 150 mb by Wednesday night indicating a
tropical airmass and potential to over-achieve in terms of heavy
rain and flooding.
Those are the ingredients, and it appears that convection will
develop after sunset along the aforementioned frontal boundary. This
will gradually slide southeast along the MN/WI border, but could
produce heavy rain as it does. There is a secondary risk for severe
wind and hail highlighted by the SPC slight risk area. There should
be a break on Wednesday morning according to the HiRes models, but
with the warm front in place did not go completely dry. Increased
pops again Wednesday late afternoon as storms should begin to fire
in concert with a destabilizing atmosphere south of the front.
.LONG TERM...(Wednesday night through Tuesday)
Issued at 330 PM CDT Tue Sep 20 2016
The heavy rainfall and flooding remain the primary weather threats
into Thursday. Depending on overall convective trends during the day
Wednesday...Wednesday night into Thursday still looks to be the
greatest risk periods for excessive rainfall.
We issued the flash flood watch earlier with confidence high enough
to include portions of the cwa through Thursday.
The nearly stationary frontal boundary is forecast to remain across
southern MN and will remain the focus for convection and heavy rain.
PW's continue to increase into Wednesday night pushing the 2 inch
value across the southeast cwa as a weak surface low lifts northeast
along the frontal boundary. This should focus the heavy rain
potential along and south of this boundary. Forcing from the strong
300hpa polar jet across southern Canada and increased moisture
convergence into system will generate 1 to 3 inch QPF amounts across
the watch area during this period. Totals are pushing 2 to 4 inches
for an average coverage for the region. We certainly have the
potential of locally high amounts...with the 12z CIPS analog once
again pointing to the Sept 2010 event.
As the northern stream trough finally exits to the east into
Thursday...the frontal boundary is expected to sag south over Iowa
...and should decrease the coverage area of any significant
accumulation. The models suggest the western CONUS trough will
advance east into Friday and this will lift the front back north as
a warm front. Later Friday into Saturday. This will increase the
convective chances once again. As the trough travels east into the
weekend...the models diverge on handling the possibility of
developing a cut off circulation. The GFS has been fairly consistent
with a more progressive trough/polar jet across the northern
CONUS...so will continue to move pops east through Sunday night.
Will hold onto some small chance pops to the east for the remainder
of the long term...in case the trough slows more toward the ECMWF
solution...and collaboration purposes.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1126 PM CDT Tue Sep 20 2016
Scattered SHRA/TSRA will continue to push eastward early this
morning across southern MN and adjoining areas of western WI. The
northern edge of the activity will scrape KMSP while KEAU is more
in line for a few hours of off and on TSRA. There is some concern
on the MVFR ceilings developing late tonight across these same
areas. Unified guidance from earlier this evening is beginning to
diverge. However, given the low level moisture increase along the
stationary front across southern MN, decided to hold on to the
MVFR ceilings and visibilities for now. The ceilings may be hard
to lift on Wednesday with the boundary holding steady across the
south. In addition, more TSRA is likely to begin developing by
late afternoon and continuing through the evening. This activity
should be farther north then the current activity with KSTC, the
Twin Cities, KRNH and KEAU having pretty good chances for
SHRA/TSRA Wednesday evening.
KMSP...Much of the ongoing SHRA/TSRA will stay south of the
airfield early this morning, but an isolated SHRA/TSRA cannot be
ruled out especially prior to 21/06z. Still holding on to MVFR
ceilings and visibilities developing toward daybreak and lasting
through the day. Better chance for scattered to numerous SHRA/TSRA
by Wednesday evening.
/OUTLOOK FOR KMSP/
Thu...MVFR. IFR likely with SHRA/TS. Wind SE 10-20 kts.
Fri...MVFR possible. Wind E 5-15kts.
Sat...VFR with MVFR/SHRA possible. Wind SE at 10g15kt.
&&
.HYDROLOGY...
Issued at 330 PM CDT Tue Sep 20 2016
In addition to the flash flood potential, river flooding is a threat
heading into the weekend. Soils remain very saturated, crops are
done taking in water, and river levels are at substantially higher
levels than normal for September (in fact, well above what we were
seeing in June and July). Running the models with current 48 hour
QPF (1.5 to 3 inches) shows a number of rivers in south
central/eastern MN and western WI rise quickly to near flood stage;
however, only an additional inch or two of mean areal precipitation
in any one basin would cause major rises to well above flood stages.
We'll be closely watching the Cannon, Zumbro, Blue Earth, Straight,
and lower Chippewa (WI) Rivers along with all tributaries to see how
the precipitation develops.
&&
.MPX Watches/Warnings/Advisories...
WI...Flash Flood Watch through Thursday evening for WIZ024-026-028.
Flash Flood Watch from Wednesday afternoon through Thursday
morning for WIZ014>016-023-025-027.
MN...Flash Flood Watch through Thursday evening for MNZ067-069-070-
074>078-082>085-091>093.
Flash Flood Watch from Wednesday afternoon through Thursday
morning for MNZ051>053-059>063-066-068.
&&
SHORT TERM...JRB
LONG TERM...DWE
AVIATION...RAH
HYDROLOGY...CCSHazardous weather outlook, Sep 20, 1:28 PM CDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 128 PM CDT TUE SEP 20 2016 MNZ051>053-059>063-066>070-074>078-082>085-091>093-WIZ014>016- 023>028-211200- SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE- GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT- FREEBORN-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA- EAU CLAIRE- 128 PM CDT TUE SEP 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED TO DEVELOP TONIGHT. FLASH FLOODING IS THE PRIMARY THREAT...BUT LARGE HAIL AND DAMAGING WIND IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF THE AREA FOR TONIGHT INTO THURSDAY. SEVERAL INCHES ADDITIONAL INCHES OF RAIN ARE POSSIBLE THROUGH THE WEEKEND WHICH COULD CAUSE FLOODING. THERE IS POTENTIAL FOR THE FLOODING TO BE WIDESPREAD AND SIGNIFICANT...ESPECIALLY WEDNESDAY INTO THURSDAY. THERE IS A MARGINAL RISK FOR SEVERE WEATHER WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ041>045-047>050-054>058-064-065-073-211200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER- YELLOW MEDICINE-RENVILLE-REDWOOD- 128 PM CDT TUE SEP 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE TONIGHT. THE THREAT FOR SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERAL INCHES ADDITIONAL INCHES OF RAIN ARE POSSIBLE THROUGH THE WEEKEND WHICH COULD CAUSE FLOODING. THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Sep 20, 11:47 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1147 PM CDT TUE SEP 20 2016
MNZ078-WIZ024>026-210530-
GOODHUE-PEPIN-DUNN-PIERCE-
1147 PM CDT TUE SEP 20 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GOODHUE...SOUTH
CENTRAL DUNN...PEPIN AND SOUTHEASTERN PIERCE COUNTIES...
AT 1147 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
STOCKHOLM...OR 13 MILES EAST OF RED WING...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DURAND...PEPIN...EAU GALLE...PLUM CITY...STOCKHOLM...FRONTENAC...
ARKANSAW...FRONTENAC STATE PARK...PORCUPINE...CENTRAL POINT AND ELLA.
THIS INCLUDES U.S. HIGHWAY 61 NEAR MILE MARKER 82.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4459 9202 4456 9204 4444 9207 4443 9217
4445 9224 4446 9237 4457 9242 4475 9187
4460 9180
TIME...MOT...LOC 0447Z 250DEG 37KT 4451 9228
SPDLocal storm report, Sep 20, 11:48 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1148 PM CDT TUE SEP 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HAIL 1 S MANKATO 44.16N 93.99W
09/20/2016 E1.75 INCH BLUE EARTH MN PUBLIC
.
&&
JPCSpecial weather statement, Sep 20, 11:50 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1150 PM CDT TUE SEP 20 2016 MNZ084-085-210530- WASECA-STEELE- 1150 PM CDT TUE SEP 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN STEELE AND WASECA COUNTIES... AT 1150 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WASECA AIRPORT...OR 15 MILES WEST OF OWATONNA...MOVING EAST AT 40 MPH. PEA SIZE HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OWATONNA...WASECA...JANESVILLE...MEDFORD...LEMOND...CLINTON FALLS... HOPE...DEERFIELD...OWATONNA AIRPORT...SMITHS MILL... ALMA CITY AND WASECA AIRPORT. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 35 BETWEEN MILE MARKERS 32 AND 49. U.S. HIGHWAY 14 BETWEEN MILE MARKERS 144 AND 175. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4400 9377 4419 9377 4419 9319 4394 9322 TIME...MOT...LOC 0450Z 278DEG 36KT 4407 9354 SPD
Local storm report, Sep 20, 11:51 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1151 PM CDT TUE SEP 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL 2 WSW EAGAN 44.81N 93.20W
09/20/2016 E0.88 INCH DAKOTA MN PUBLIC
.
&&
JPCLocal storm report, Sep 21, 12:23 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1223 AM CDT WED SEP 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL 1 ENE INVER GROVE HEIGH 44.84N 93.03W
09/20/2016 E1.00 INCH DAKOTA MN PUBLIC
.
&&
JPCLocal storm report, Sep 21, 12:24 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1224 AM CDT WED SEP 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL COTTAGE GROVE 44.82N 92.93W
09/21/2016 E0.75 INCH WASHINGTON MN PUBLIC
.
&&
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 9:49 PM CDT | Special Weather Statement | MPX | Nicollet | 26 min |
| Sep 20, 10:23 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Waseca | 37 min |
| Sep 20, 10:32 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Le Sueur, Nicollet, Sibley | 33 min |
| Sep 20, 10:49 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Waseca | 41 min |
| Sep 20, 11:20 PM CDT | Special Weather Statement | MPX | Dakota | 25 min |
| Sep 20, 11:37 PM CDT | Special Weather Statement | MPX | Ramsey | 23 min |
| Sep 20, 11:50 PM CDT | Special Weather Statement | MPX | Steele, Waseca | 40 min |
| Sep 20, 11:59 PM CDT | Flash Flood Warning | MPX | Steele, Waseca | 3 hr |
| Sep 21, 12:06 AM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 24 min |
| Sep 21, 12:25 AM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 35 min |
| Sep 21, 1:58 AM CDT | Special Weather Statement | MPX | Goodhue | 62 min |
| Sep 21, 10:54 AM CDT | Special Weather Statement | MPX | Freeborn | 21 min |
| Sep 21, 2:32 PM CDT | Special Weather Statement | MPX | Dakota | 43 min |
| Sep 21, 4:04 PM CDT | Special Weather Statement | MPX | Ramsey | 26 min |
| Sep 21, 4:39 PM CDT | Special Weather Statement | MPX | Washington | 36 min |
| Sep 21, 4:42 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 33 min |
| Sep 21, 5:48 PM CDT | Special Weather Statement | MPX | Freeborn | 42 min |
| Sep 21, 6:15 PM CDT | Special Weather Statement | MPX | Wright | 45 min |
| Sep 21, 6:20 PM CDT | Special Weather Statement | MPX | Hennepin | 40 min |
| Sep 21, 6:33 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 42 min |
| Sep 21, 6:33 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 42 min |
| Sep 21, 6:50 PM CDT | Flash Flood Warning | MPX | Anoka, Hennepin, Ramsey, Washington | 9 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.